A set of moves for Johansson representation of 3-manifolds

Tom 190 / 2006

Rubén Vigara Fundamenta Mathematicae 190 (2006), 245-288 MSC: 57N10, 57N35, 57M99. DOI: 10.4064/fm190-0-10

Streszczenie

A Dehn sphere ${\mit\Sigma} $ in a closed 3-manifold $M$ is a 2-sphere immersed in $M$ with only double curve and triple point singularities. The Dehn sphere ${\mit\Sigma} $ fills $M$ if it defines a cell decomposition of $M$. The inverse image in $S^{2}$ of the double curves of ${\mit\Sigma} $ is the Johansson diagram of ${\mit\Sigma} $ and if ${\mit\Sigma} $ fills $M$ it is possible to reconstruct $M$ from the diagram. A Johansson representation of $M$ is the Johansson diagram of a filling Dehn sphere of $M$. Montesinos proved that every closed 3-manifold has a Johansson representation coming from a nullhomotopic filling Dehn sphere. In this paper a set of moves for Johansson representations of 3-manifolds is given. This set of moves suffices for relating different Johansson representations of the same 3-manifold coming from nullhomotopic filling Dehn spheres. The proof of this result is outlined here.

Autorzy

  • Rubén VigaraDepartamento de Matemáticas Fundamentales
    Facultad de Ciencias
    U.N.E.D.
    C/ Senda del rey 9
    28040 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek